# SDR SCNA95285

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Engine: Pwa JT8D217C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Screen
- Part number: 699151
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED DURING TAKEOFF, ABORTED TAKEOFF.  REMOVED AND REPLACED THE NR 1 ENGINE MAIN OIL SCREEN.
